Einstein metrics on connected sums of $ S^ 2\ times S^ 3$

J Kollár Princeton University

Differential Geometry mathscidoc:1609.10006

Journal of Differential Geometry, 75, 259-272, 2007
In this paper we construct infinitely many families of Einstein metrics on the connected sums of arbitrary number of copies of S2 × S3. We realize these 5-manifolds as total spaces of Seifert bundles over Del Pezzo orbifolds. A K¨ahler–Einstein metric on the Del Pezzo orbifold is then lifted to an Einstein metric using the Kobayashi–Boyer–Galicki method.
No keywords uploaded!
[ Download ] [ 2016-09-08 19:27:08 uploaded by admin ] [ 462 downloads ] [ 0 comments ]
@inproceedings{j2007einstein,
  title={Einstein metrics on connected sums of $ S^ 2\ times S^ 3$},
  author={J Kollár},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908192708020059663},
  booktitle={Journal of Differential Geometry},
  volume={75},
  pages={259-272},
  year={2007},
}
J Kollár. Einstein metrics on connected sums of $ S^ 2\ times S^ 3$. 2007. Vol. 75. In Journal of Differential Geometry. pp.259-272. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908192708020059663.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved